| Catalog Number |
657414 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "during material removal surgery , the screw head disassembled from the screw body, not being able to remove it.Since it was a tricortical screw the head of the screw breaks and the screw cannot be removed from patient.".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description